# SDR AALA202208251620

- Difficulty date: August 21, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A300*
- Aircraft serial: 1481
- Aircraft time: 70,199 hours, 26,679 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN DOOR SLIDE 4L DOES NOT INDICATE ARMED WHEN AIRBORNE.  AMBER SLIDE LIGHT FLASHES ON FLIGHT ATTENDANT PANEL. MAINTENANCE ADJUSTED L4 DOOR SLIDE ARMING PROXIMITY SENSOR 7WN1 PER AMM 52-71-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
